Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 19, NWS Mobile, AL

February 27, 2015

NWS Mobile, AL issued this small craft advisory at Feb 27, 2015, 3:39 PM CST. It took effect at Feb 27, 2015, 6:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2015, 3:39 PM CST (21:39 UTC)
In effect from
Feb 27, 2015, 6:00 PM CST
Expired
Mar 1, 2015, 3:00 AM CST
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WHUS74 KMOB 272139
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CST FRI FEB 27 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND WESTERN
FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST
OF PASCAGOULA AND SOUTHERN MOBILE BAY...

.A REINFORCING SURGE OF COLD AIR WILL MOVE SOUTH ACROSS NORTHERN GULF
OF MEXICO BRINGING A STRONG NORTHEASTERLY WIND FLOW TO THE AREA.

GMZ631-632-650-655-280545-
/O.NEW.KMOB.SC.Y.0019.150228T0000Z-150228T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
339 PM CST FRI FEB 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST SATURDAY. 

* WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN
  GRADUALLY SUBSIDING SATURDAY MORNING.

* SEAS: BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-280545-
/O.NEW.KMOB.SC.Y.0019.150228T0000Z-150301T0900Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 PM CST FRI FEB 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST SUNDAY. 

* WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN
  GRADUALLY SUBSIDING LATE SATURDAY NIGHT.

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
582 
WHUS74 KMOB 280604
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1204 AM CST SAT FEB 28 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE
MISSISSIPPI SOUND EAST OF PASCAGOULA AND SOUTHERN MOBILE BAY...

.A REINFORCING SURGE OF COLD AIR HAS MOVED SOUTH ACROSS NORTHERN GULF
OF MEXICO BRINGING A STRONG NORTHEASTERLY WIND FLOW TO THE AREA.

GMZ631-632-650-655-281415-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-150228T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1204 AM CST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WINDS: NORTHEAST 20 TO 25 KNOTS INTO EARLY SATURDAY MORNING THEN
  GRADUALLY SUBSIDING LATE SATURDAY MORNING.

* SEAS: BUILDING TO 4 TO 6 FEET. BAYS AND SOUNDS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-281415-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1204 AM CST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. 

* WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN 
  GRADUALLY SUBSIDING LATE SATURDAY NIGHT. 

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
188 
WHUS74 KMOB 281402 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
802 AM CST SAT FEB 28 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE
MISSISSIPPI SOUND EAST OF PASCAGOULA AND SOUTHERN MOBILE BAY...

.A REINFORCING SURGE OF COLD AIR HAS MOVED SOUTH ACROSS NORTHERN
GULF OF MEXICO BRINGING A STRONG NORTHEASTERLY WIND FLOW TO THE
AREA.

GMZ631-632-650-655-281600-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-150228T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
802 AM CST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WINDS: NORTHEAST 20 TO 25 KNOTS INTO EARLY SATURDAY MORNING 
  THEN GRADUALLY SUBSIDING LATE SATURDAY MORNING. 

* SEAS: BUILDING TO 4 TO 6 FEET. BAYS AND SOUNDS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-282215-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
802 AM CST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. 

* WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN 
  GRADUALLY SUBSIDING LATE SATURDAY NIGHT. 

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
210 
WHUS74 KMOB 281614
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1014 AM CST SAT FEB 28 2015

...A SMALL CRAFT ADVISORY REMAINS IS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE COASTAL WATERS FROM 20 TO 60 NM OUT THROUGH
LATE TONIGHT...

.NORTHEAST TO EAST WINDS WILL REMAIN ELEVATED AROUND 20 KNOTS OVER
THE OFFSHORE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH TONIGHT AS A RIDGE OF HIGH PRESSURE EXTENDS FROM
THE EASTERN SEABOARD TO THE NORTHERN GULF. 

GMZ631-632-650-655-281715-
/O.EXP.KMOB.SC.Y.0019.000000T0000Z-150228T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1014 AM CST SAT FEB 28 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER...SMALL
CRAFT SHOULD STILL EXERCISE CAUTION THROUGH TONIGHT.

$$

GMZ670-675-010000-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1014 AM CST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. 

* WINDS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS. 

* SEAS:  5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
619 
WHUS74 KMOB 010136
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
736 PM CST SAT FEB 28 2015

...A SMALL CRAFT ADVISORY REMAINS IS IN EFFECT FOR THE ALABAMA
AND WESTERN FLORIDA PANHANDLE COASTAL WATERS FROM 20 TO 60 NM OUT
THROUGH LATE TONIGHT...

.NORTHEAST TO EAST WINDS WILL REMAIN ELEVATED AROUND 20 KNOTS
OVER THE OFFSHORE COASTAL WATERS OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE THROUGH TONIGHT AS A RIDGE OF HIGH PRESSURE
EXTENDS FROM THE EASTERN SEABOARD TO THE NORTHERN GULF.

GMZ670-675-010900-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
736 PM CST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. 

* WINDS: EAST WINDS AROUND 20 KNOTS AND GUSTY.

* SEAS: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 11:34 AM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Feb 27, 11:34 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1134 AM CST FRI FEB 27 2015

.AVIATION...
27.18Z KMOB/KBFM AND KPNS TAF CYCLE
VFR CONDITIONS THROUGH THE FORECAST AS HIGH PRESSURE DOMINATES THE
REGION. NORTHERLY WINDS AROUND 10 KNOTS WILL BECOME EAST TO NORTHEAST
SATURDAY MORNING. /22

&&

.PREV DISCUSSION... /ISSUED 411 AM CST FRI FEB 27 2015/

SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...FOR TODAY AND TONIGHT...A
BROAD SURFACE RIDGE OF HIGH PRESSURE OVER THE THE EASTERN CONUS WILL
CONTINUE TO BUILD SOUTH THROUGH TONIGHT. WITH THIS PATTERN EXPECT A
MIX OF MID TO HIGH CLOUDS AND SUN TODAY WITH THE BEST CLEARING
OCCURRING DURING THE LATE MORNING AND AFTERNOON HOURS. SLIGHTLY
BETTER CLOUDS REFORM OVERNIGHT AND EARLY SAT MORNING. A MODERATE TO
STRONG NORTHEAST TO EAST WIND FLOW WILL CONTINUE TO DIMINISH SLOWLY
TODAY AND EARLY TONIGHT REBUILDING OVERNIGHT AND EARLY SAT DUE TO
TIGHTER TEMP/PRESSURE GRADIENT REDEVELOPING ESPECIALLY NEAR THE
COAST. AS FOR TEMPS WILL LEAN CLOSE TO THE CURRENT MAV MOS FOR TEMPS
THROUGH TONIGHT LEANING A LITTLE HIGHER FOR HIGHS TODAY DUE TO
BETTER SUNSHINE EXPECTED LATER TODAY. 32/EE

FOR SATURDAY THROUGH SUNDAY NIGHT...A LARGE POSITIVELY TILTED
LONGWAVE TROF OVER THE CONUS BREAKS DOWN AS RIDGING GRADUALLY BUILDS
OVER THE GULF AND INTO THE SOUTHERN PLAINS.  A LARGE 1040+ MB
SURFACE HIGH OVER THE EASTERN STATES MEANWHILE EVOLVES TO A STRONG
RIDGE OVER THE SOUTHEAST STATES ON SUNDAY.  THIS PATTERN CHANGE
RESULTS IN A LIGHT WESTERLY DEEP LAYER FLOW TO BECOME SOUTHWEST AND
INCREASE SOMEWHAT...RESULTING IN MODERATE ISENTROPIC LIFT DEVELOPING
ON SUNDAY IN A DEEP 295-305K LAYER.  CONDENSATION PRESSURE DEFICITS
REMAIN HIGH ON SATURDAY THEN DECREASE SIGNIFICANTLY MAINLY OVER THE
SOUTHWESTERN PORTION OF THE AREA SATURDAY NIGHT AND THE REMAINDER OF
THE AREA SUNDAY INTO SUNDAY NIGHT AS DEEP LAYER MOISTURE INCREASES.
WILL CONTINUE WITH A DRY FORECAST ON SATURDAY THEN SLIGHT CHANCE
POPS RETURN SATURDAY NIGHT...WITH POPS INCREASING TO CHANCE FOR THE
ENTIRE AREA SUNDAY INTO SUNDAY NIGHT.  HIGHS ON SATURDAY WILL BE
NEAR 60 AND IN THE LOWER 60S ON SUNDAY.  LOWS SATURDAY NIGHT WILL
RANGE FROM THE MID 40S INLAND TO NEAR 50 CLOSE TO THE COAST...THEN
MILDER TEMPERATURES FOLLOW FOR SUNDAY NIGHT WITH LOWS IN THE MID 50S
FOR MUCH OF THE AREA. /29

LONG TERM (MONDAY THROUGH THURSDAY)...AN UPPER TROF STRENGTHENS
OVER THE WESTERN STATES AND ADVANCES EASTWARD INTO THE EASTERN
STATES THROUGH THE PERIOD...WITH AN ASSOCIATED SURFACE LOW WELL TO
THE NORTH BRINGING A COLD FRONT THROUGH THE FORECAST AREA WEDNESDAY
INTO WEDNESDAY NIGHT.  SLIGHT CHANCE TO CHANCE POPS DUE TO
ISENTROPIC LIFT CONTINUE THROUGH TUESDAY NIGHT THEN GOOD CHANCE POPS
FOLLOW FOR MOST OF THE AREA WEDNESDAY INTO WEDNESDAY NIGHT AS THE
FRONT MOVES THROUGH THE AREA.  FOR NOW EXPECT GENERAL THUNDERSTORM
DEVELOPMENT AHEAD AND WITH THE FRONTAL PASSAGE BUT WILL CONTINUE TO
MONITOR FOR STRONG STORM POTENTIAL.  CHANCE POPS FOLLOW FOR FOR
THURSDAY AS A DOME OF HIGH PRESSURE BUILDS INTO THE REGION IN THE
WAKE OF THE FRONT.  HIGHS THROUGH WEDNESDAY WILL BE MAINLY IN THE
LOWER 70S THEN NEAR 60 FOR MUCH OF THE AREA ON THURSDAY IN THE WAKE
OF THE FRONT.  OVERNIGHT LOWS WILL BE MILD AND NEAR 60 OR IN THE
LOWER 60S AHEAD OF THE FRONT...THEN TRENDING MUCH COOLER IN THE WAKE
OF THE FRONT WITH LOWS THURSDAY NIGHT IN THE 30S. /29

MARINE...A SMALL CRAFT ADVISORY CONTINUES THROUGH MIDDAY. A MODERATE
TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH THE EARLY NEXT WEEK AS HIGH PRESSURE TO THE NORTH MOVES
SLOWLY EAST. AS A RESULT SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH
EARLY NEXT WEEK. WILL ADJUST UPWARD THE CURRENT WAVE FORECAST THROUGH
EARLY NEXT WEEK MAINLY FOR CONSISTENCY. A LIGHT TO MODERATE ONSHORE
FLOW DEVELOPS EARLY NEXT WEEK THEN BUILDS LATER IN THE WEEK AS
ANOTHER COLD FRONT APPROACHES FROM THE WEST. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      52  34  60  49  64 /  05  05  05  20  30
PENSACOLA   57  39  59  49  62 /  05  05  05  20  20
DESTIN      56  43  58  49  61 /  05  05  05  20  20
EVERGREEN   52  33  61  44  61 /  05  05  05  20  30
WAYNESBORO  49  29  60  46  62 /  05  05  05  20  40
CAMDEN      50  32  61  44  60 /  05  05  05  20  40
CRESTVIEW   58  37  61  46  61 /  05  05  05  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Feb 27, 5:26 AM CST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
526 AM CST FRI FEB 27 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
526 AM CST FRI FEB 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS WILL BE LIKELY ALONG THE GULF BEACHES
OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE RISK OF RIP CURRENTS WILL BE LIKELY ALONG THE GULF BEACHES
OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-281200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
526 AM CST FRI FEB 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL POSSIBLE OVER THE MARINE
AREA LATE SATURDAY THROUGH SUNDAY.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.